# SDR AALA970170

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Seals
- Condition: Worn
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TUL - FLT 1917 - AFTER TAKEOFF TUL WHEN LANDING GEAR RETRACTED, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO TUL AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR STRUT SEALS.  REPLACED NOSE GEAR STEERING BYPASS VALVE.  ACCOMPLISHED NOSE LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEM OPERATIONAL CHECK NORMAL.  (M)
